MAUDE Adverse Event Report: ST. JUDE MEDICAL FAST-CATH¿TRIO INTRODUCER, 10F, ACT; INTRODUCER, CATHETER

ST. JUDE MEDICAL FAST-CATH¿TRIO INTRODUCER, 10F, ACT; INTRODUCER, CATHETER
Model Number 406963
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/07/2019
Type of Reportable Event Malfunction
Event or Problem Description
During the procedure, the introducer was inserted into the patient and air entered when aspirating blood from the green port of the hemostasis valve with the syringe.No abnormalities were noted upon sheath removal.The introducer was replaced and the procedure was completed with no adverse consequences to the patient.

Brand Name
FAST-CATH¿TRIO INTRODUCER, 10F, ACT
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key8360637
Report Number3005334138-2019-00093
Device Sequence Number1994926
Product Code DYB
UDI-Device Identifier05414734204057
UDI-Public05414734204057
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K954317
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Model Number406963
Device Lot Number6621576
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/04/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/07/2019
Supplement Date Received by Manufacturer03/07/2019
Initial Report FDA Received Date02/21/2019
Supplement Report FDA Received Date04/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1